Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
PROPOSAL FOR A MONOTONIC MULTIPLE INHERITANCE LINEARIZATION
Autore:
DUCOURNAU R; HABIB M; HUCHARD M; MUGNIER ML;
Indirizzi:
LIRMM,161 RUE ADA F-34392 MONTPELLIER 5 FRANCE LIRMM,161 RUE ADA F-34392 MONTPELLIER 5 FRANCE SEMA GRP F-92126 MONTROUGE FRANCE
Titolo Testata:
ACM SIGPLAN NOTICES
fascicolo: 10, volume: 29, anno: 1994,
pagine: 164 - 175
Fonte:
ISI
Lingua:
ENG
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
CompuMath Citation Index
Science Citation Index Expanded
Citazioni:
19
Recensione:
Indirizzi per estratti:
Citazione:
R. Ducournau et al., "PROPOSAL FOR A MONOTONIC MULTIPLE INHERITANCE LINEARIZATION", ACM SIGPLAN NOTICES, 29(10), 1994, pp. 164-175

Abstract

Previous studies concerning multiple inheritance convinced us that a better analysis of conflict resolution mechanisms was necessary. In [DHHM92], we stated properties that a sound mechanism has to respect. Among them, a monotonicity principle plays a critical role, ensuring that the inheritance mechanism behaves ''naturally'' relative to the incremental design of the inheritance hierarchy. We focus here on linearizations and present an intrinsically monotonic linearization, whereas currently used linearizations are not. This paper describes the algorithm in detail, explains the design choices, and compares it to other linearizations, with LOOPS and CLOS taken as references. In particular, this new linearization extends CLOS and LOOPS linearizations, producing the same results when these linearizations are sound.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 31/03/20 alle ore 14:15:25